# SDR 9707401148

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG280D4
- Condition: Failed
- Location: Nr 1 Position
- Part time: 45,735 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE CAPTAIN'S AIRSPEED INDICATOR READ ZERO WHILE THE COPILOT'S READ 120.  ABORTED TAKEOFF.  MAINTENANCE REPLACED THE AIR DATA COMPUTER.
